Skip to Content

Sons dosage of enalapril has just been up & he is now complaining about joint pain is this normal?

Responses (3)

Rajive Goel 25 Jun 2012

Headaches & Fatigue are common side effects of enalapril, would be more precise please.

Thanks, best wishes!

Rajive Goel 25 Jun 2012

Would you be more precise, please?

Delila 25 Jun 2012

Hi, i copied and pasted this from a website, you may be interested to read this;
A medication can produce side effects seemingly unrelated to the condition for which it treats. These can be due to individual differences between patients, lifestyle choices or other conflicting medications. Sometimes, the new symptoms may appear coincidentally without any actual effect from a medication. Enalapril is a drug which commonly creates joint pain in its users. Patients with joint pain after taking enalapril should investigate all the possibilities.
You or your son need to discuss this with his doctor...

Anonymous 25 Jun 2012

Great answer Delila!

Delila 26 Jun 2012

Thanks : )

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions